# SDR ARWA980724

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE TEMPORARY REPAIR AT FS 1723, BETWEEN L-30R AND L-32R.  REMOVED TEMPORARY REPAIR.  FABRICATED REPAIR PARTS IAW DC-8 SRM 53-2-1, 53-5-3, 51-1-4.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-11, 51-1-21, 51-1-20D.  REF SEE CF WORK ORDER 020663 NR CONTROL NR 6004.
